Alert archive / Nevada / Flash Flood Warnings in 2014

Flash Flood Warning 16, NWS Las Vegas, NV

July 7, 2014Clark County, Nevada

NWS Las Vegas, NV issued this flash flood warning at Jul 7, 2014, 3:00 PM PDT for Clark County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2014, 3:00 PM PDT (22:00 UTC)
Expired
Jul 7, 2014, 6:00 PM PDT
In force
3 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County Clark County, NV

The radar

The Las Vegas radar (KESX), 65 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 10.0 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2014-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2014-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-381 J/kg
Mixed-layer LCL
2405 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

308 
WGUS55 KVEF 072200
FFWVEF
NVC003-080100-
/O.NEW.KVEF.FF.W.0016.140707T2200Z-140708T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
300 PM PDT MON JUL 7 2014

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL CLARK COUNTY IN SOUTHERN NEVADA...

* UNTIL 600 PM PDT

* AT 255 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM NEAR SANDY VALLEY...OR 12 MILES
  WEST OF JEAN. THE STORM PRODUCING FLASH FLOODING WAS NEARLY        
  STATIONARY AND WAS LOCATED ON SANDY VALLEY ROAD BETWEEN SANDY      
  VALLEY AND GOODSPRINGS.

* LOCATIONS IMPACTED INCLUDE...
  SANDY VALLEY AND SANDY VALLEY ROAD BETWEEN SANDY VALLEY AND        
  GOODSPRINGS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!

REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

&&

LAT...LON 3593 11576 3600 11555 3584 11545 3577 11545
      3573 11553 3580 11563

$$

STACHELSKI
2 follow-up statements
485 
WGUS75 KVEF 072253
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
353 PM PDT MON JUL 7 2014

NVC003-080100-
/O.CON.KVEF.FF.W.0016.000000T0000Z-140708T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-
353 PM PDT MON JUL 7 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM PDT FOR WEST
CENTRAL CLARK COUNTY...

AT 350 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED 
AREA. RADAR ESTIMATES OF OVER ONE INCH OF RAIN PER HOUR WERE SHOWN 
ON SANDY VALLEY ROAD BETWEEN SANDY VALLEY AND GOODSPRINGS. THIS WILL 
CAUSE WATER AND DEBRIS TO WASH ACROSS THE ROAD.

LOCATIONS IMPACTED INCLUDE...
SANDY VALLEY ROAD BETWEEN SANDY VALLEY AND GOODSPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!

REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

&&

LAT...LON 3593 11576 3600 11555 3584 11545 3577 11545
      3573 11553 3580 11563

$$

STACHELSKI
253 
WGUS75 KVEF 072305
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
405 PM PDT MON JUL 7 2014

NVC003-072314-
/O.CAN.KVEF.FF.W.0016.000000T0000Z-140708T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-
405 PM PDT MON JUL 7 2014

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WEST CENTRAL CLARK
COUNTY...

THUNDERSTORMS NEAR SANDY VALLEY AND GOODSPRINGS HAVE WEAKENED AND 
ADDITIONAL HEAVY RAINFALL IS NOT EXPECTED. THEREFORE THE FLASH FLOOD 
WARNING HAS BEEN CANCELLED FOR THIS AREA.

LAT...LON 3593 11576 3600 11555 3584 11545 3577 11545
      3573 11553 3580 11563

$$

STACHELSKI

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 2:27 PM PDT, 33 minutes earlier.

Area forecast discussion, Jul 7, 2:27 PM PDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
227 PM PDT MON JUL 7 2014

.SYNOPSIS...MOISTURE WILL REMAIN ACROSS THE REGION RESULTING IN A
CHANCE OF THUNDERSTORMS FOR MOST OF THE WEEK. A FEW STORMS COULD
PRODUCE VERY HEAVY RAIN LEADING TO LOCALIZED FLASH FLOODING.
&&

.SHORT TERM...
THUNDERSTORMS NOW FIRING AS EXPECTED ALONG THE BOUNDARY BETWEEN
DRYER AIR TO THE SOUTH AND WEST AND MOIST AIR TO THE NORTH AND EAST.
IT IS GOING TO BE AN ACTIVE AFTERNOON AND EVENING. HOWEVER...EXPECT
THUNDERSTORM ACTIVITY TO WANE AFTER 9PM FOR THE NIGHT. TOMORROW
WILL BE A SIMILAR DAY TO TODAY. EXPECT MORE AFTERNOON SHOWERS AND
THUNDERSTORMS WITH POSSIBLE FLASH FLOODING.

THE MID/UPPER DISTURBANCE SHOULD BE GONE BY LATE TUESDAY EVENING
AND OVERALL IT LOOKS LIKE THUNDERSTORM CHANCES SHOULD BE A LITTLE
LESS WEDNESDAY. I AM NOT QUITE READY TO BUY INTO THE GFS WHICH IS
PRETTY DRY AND STABLE OVER A GOOD PORTION OF OUR CA AND NV ZONES SO
I KEPT AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS EVERYWHERE EXCEPT
FAR WESTERN SAN BERNARDINO COUNTY AND THE SOUTHWEST CORNER OF INYO
COUNTY. WINDS LOOK TO BE PRETTY LIGHT OUTSIDE OF THUNDERSTORM
OUTFLOW THROUGH THE SHORT TERM WHILE TEMPERATURES WILL BE HIGHLY
DEPENDENT ON EXTENT AND TIMING OF THUNDERSTORM DEVELOPMENT.

.LONG TERM.../THURSDAY THROUGH SUNDAY/...
THE LATEST DETERMINISTIC AND ENSEMBLE MODELS CONTINUE TO INDICATE AN
INVERTED TROUGH /SHORTWAVE/ PUSHING ACROSS THE FORECAST AREA ON
THURSDAY...ALBEIT WEAKER THAN ADVERTISED 24 HOURS AGO. HAVE ADJUSTED
POPS JUST A BIT AS MOISTURE DOES NOT APPEAR TO BE AS PLENTIFUL
ACROSS THE ENTIRE CWA. BEHIND THIS WAVE, MORE OF A SOUTHWEST FLOW
QUICKLY DEVELOPS ACROSS A LARGE PORTION OF THE FORECAST
AREA...SEVERELY LIMITING PRECIPITATION CHANCES FRIDAY THROUGH
SUNDAY. BY SATURDAY AND SUNDAY MOHAVE COUNTY APPEARS TO BE THE ONLY
AREA THAT MAY SQUEEZE OUT AN ISOLATED SHOWER OR STORM...BUT
GENERALLY AREA-WIDE DRY CONDITIONS ARE EXPECTED. SO...HAVE CONTINUED
TO TRIM BACK POPS FRIDAY THROUGH THE WEEKEND. EXPECT TEMPERATURES TO
GRADUALLY INCREASE THROUGH THE LONG TERM PERIOD AS MONSOON MOISTURE
DECREASES ACROSS THE REGION. THURSDAY WILL LIKELY BE THE COOLEST
DAY.
&&

.AVIATION...FOR MCCARRAN...LIGHT WINDS TODAY MAY FAVOR A TYPICAL
DAY TIME EASTERLY COMPONENT BUT REMAIN UNDER 10 KTS. THE EXCEPTION
WILL BE WITH SHOWERS AND THUNDERSTORM WHICH WILL BRING GUSTY AND
ERRATIC WINDS. THERE IS A CHANCE OF THESE SHOWERS AND THUNDERSTORMS
LATER TODAY AND THIS EVENING. SCT- BKN CLOUDS 10-14 KFT BUT CIGS COULD
LOWER TO 7-9 KFT WITH SHOWERS. THUNDERSTORM ARE POSSIBLE IN ALL
APPROACH CORRIDORS. OUTFLOW BOUNDARIES MAY ALSO CAUSE SIGNIFICANT
WIND SHIFTS AT THE TERMINAL.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS
ENTIRE AREA THROUGH TONIGHT. ERRATIC AND GUSTY WINDS NEAR STORMS ALONG
WITH CEILINGS DOWN TO 5-7 KFT WITH STRONGER STORMS.
&&

.SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT
EXPECTED AT THIS TIME. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT
ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING
PROCEDURES.
&&

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Jul 7, 3:25 AM PDT, 11 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
325 AM PDT MON JUL 7 2014

AZZ001>003-036-CAZ519>527-NVZ014>022-080700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
325 AM PDT MON JUL 7 2014 /325 AM MST MON JUL 7 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS
THE REGION TODAY INTO TONIGHT. LOCALIZED HEAVY RAIN AND POTENTIAL
FLASH FLOODING WILL BE THE MAIN HAZARD. IF YOU ENCOUNTER A FLOODED
ROADWAY, TURN AROUND, DON'T DROWN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

LOCALLY HEAVY RAINFALL FROM THUNDERSTORMS WILL CONTINUE TO BE THE
WEATHER HAZARD THROUGH MUCH OF THE COMING WEEK AS MOISTURE REMAINS
IN PLACE ACROSS THE SOUTHERN GREAT BASIN AND MOJAVE DESERT. THERE IS
A POSSIBILITY OF DRIER AIR PUSHING INTO THE AREA FROM THE SOUTHWEST
FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 7, 10:54 AM PDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
1054 AM PDT MON JUL 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLASH FLOOD      2 WNW TWENTYNINE PALMS  34.15N 116.10W
07/05/2014                   SAN BERNARDINO     CA   TRAINED SPOTTER

            6 INCHES OF RUNNING WATER ACROSS A COUPLE OF DIFFERENT
            ROADWAYS IN 29 PALMS. HWY162 AND ENCELIA AVENUE FLOODED.

1100 AM     FLASH FLOOD      1 W TWENTYNINE PALMS    34.14N 116.09W
07/05/2014                   SAN BERNARDINO     CA   BROADCAST MEDIA

            A PORTION OF LARREA ROAD WASHED OUT FROM FLOODWATERS.

1102 AM     TSTM WND GST     3 S NEEDLES             34.77N 114.62W
07/05/2014  M71.00 MPH       SAN BERNARDINO     CA   ASOS

            THUNDERSTORM WIND GUST OF 71 MPH RECORDED AT NEEDLES
            AIRPORT.

1117 AM     FLASH FLOOD      3 W TWENTYNINE PALMS    34.13N 116.11W
07/05/2014                   SAN BERNARDINO     CA   PUBLIC

            HIGHWAY 62 FLOODED AT NOELS KNOLL RD. DOWN TO ONE LANE

1135 AM     TSTM WND DMG     TWENTYNINE PALMS        34.14N 116.07W
07/05/2014                   SAN BERNARDINO     CA   BROADCAST MEDIA

            THUNDERSTORM WINDS AND FLASH FLOODS KNOCKED DOWN AT LEAST
            14 POWER POLES IN TWENTYNINE PALMS. POWER WAS KNOCKED OUT
            TO 2,000 CUSTOMERS.

1158 AM     HEAVY RAIN       2 SW TWENTYNINE PALMS   34.12N 116.09W
07/05/2014  M1.92 INCH       SAN BERNARDINO     CA   TRAINED SPOTTER

            A TRAINED SPOTTER JUST SOUTH OF TWENTYNINE PALMS RECORDED
            1.92 INCHES OF RAIN IN TWO HOURS.

1248 PM     FLASH FLOOD      10 WSW MOHAVE VALLEY    34.88N 114.76W
07/05/2014                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTS FLASH FLOODING AT THE
            INTERSECTION OF HIGHWAY 95 AND INTERSTATE 40. PRELIMINARY
            REPORTS OF A SWIFT WATER RESCUE AT THAT SAME LOCATION.

0119 PM     FLASH FLOOD      4 SSE NEEDLES           34.76N 114.60W
07/05/2014                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL HAS SHUT DOWN HIGHWAY 95 FROM
            VIDAL JUNCTION TO INTERSTATE 40 DUE TO FLASH FLOODING.

0119 PM     FLASH FLOOD      3 SSE NEEDLES           34.77N 114.60W
07/05/2014                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTS THAT 5 MILE ROAD AND
            HIGHWAY 95 IS COMPLETELY IMPASSABLE DUE TO FLOODING.

0239 PM     FLASH FLOOD      SE BAKER                35.28N 116.07W
07/05/2014                   SAN BERNARDINO     CA   TRAINED SPOTTER

            A TRAINED SPOTTER REPORTED SEVERAL ROADS IN AND AROUND
            BAKER ARE FLOODED DUE TO VERY HEAVY RAIN.

0310 PM     FLASH FLOOD      11 ESE BAKER            35.25N 115.89W
07/05/2014                   SAN BERNARDINO     CA   PARK/FOREST SRVC

            KELBAKER ROAD CLOSED DUE TO FLOODING. PARK SERVICE
            WORKING ON GETTING IT RE-OPENED. TIME OF REPORT ESTIMATED
            FROM RADAR.

0320 PM     FLASH FLOOD      SW SHOSHONE             35.96N 116.27W
07/05/2014                   INYO               CA   PARK/FOREST SRVC

            PARK RANGER REPORTED THAT SHERIFFS OFFICE CLOSED OFF
            PARTS OF HIGHWAY 178 NEAR SHOSHONE DUE TO FLOODING. TIME
            ESTIMATED FROM RADAR.

0325 PM     FLASH FLOOD      1 WNW BAKER             35.28N 116.08W
07/05/2014                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL IS REPORTING FLOODING ON
            HIGHWAY 127 NORTH OF INTERSTATE 15. THERE ARE REPORTS OF
            VEHICLES STUCK. CALTRANS HAS ALSO REPORTED THAT THEY WILL
            BE SHUTTING DOWN HIGHWAY 127 FROM INTERSTATE 15 TO THE
            INYO COUNTY LINE DUE TO SEVERAL AREAS OF FLOODING.

0325 PM     FLASH FLOOD      5 ENE WEST WIND AERO    34.17N 115.85W
07/05/2014                   SAN BERNARDINO     CA   TRAINED SPOTTER

            SPOTTER REPORTS DEBRIS OVER ROADWAY NEAR THE INTERSECTION
            OF AMBOY RD AND THOMPSON ROAD. A HOME IN THE AREA ALSO
            HAS 4 TO 6 INCHES OF STANDING WATER IN THE YARD OVER 24
            HOURS AFTER THE STORM. TIME OF REPORT ESTEMATED FROM
            RADAR.

0430 PM     FLASH FLOOD      12 SE FURNACE CREEK     36.33N 116.69W
07/05/2014                   INYO               CA   PARK/FOREST SRVC

            NATIONAL PARK SERVICE IS CLOSING DANTES VIEW ROAD DUE TO
            FLOODING

0530 PM     FLASH FLOOD      ENE BEATTY              36.91N 116.75W
07/05/2014                   NYE                NV   911 CALL CENTER

            US 95 FLOODED AND IMPASSABLE FOR A 20 FOOT SECTION OF
            ROAD WITH ROCKS AND DEBRIS

0755 PM     TSTM WND DMG     1 ESE BISHOP            37.37N 118.39W
07/05/2014                   INYO               CA   TRAINED SPOTTER

            A TRAINED SPOTTER IN BISHOP REPORTED 6-8 INCH TREE
            BRANCHES BLOWN DOWN AND BLOCKING HALF OF HANBY AVE IN
            BISHOP. WINDS AT THE BISHOP ASOS WERE GUSTING TO 45 MPH
            AT THE TIME.

0822 PM     WILDFIRE         1 W BEAVER DAM          37.51N 114.07W
07/05/2014                   LINCOLN            NV   OTHER FEDERAL

            THE MIDDLE RIDGE FIRE STARTED ON JULY 2ND AROUND 5 PM BY
            LIGHTNING AND BURNED AT LEAST 13000 ACRES. BEAVER DAM
            STATE PARK WAS CLOSED.

&&
THIS IS AN UPDATED SUMMARY OF REPORTS FROM JULY 5TH WITH LATE REPORTS
ADDED.

VEF STAFF
Local storm report, Jul 7, 11:26 AM PDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
1126 AM PDT MON JUL 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     TSTM WND GST     KANE SPRINGS RAWS       37.25N 114.71W
07/06/2014  M59.00 MPH       LINCOLN            NV   MESONET

0600 PM     FLASH FLOOD      3 NNW TOPOCK            34.75N 114.48W
07/06/2014                   MOHAVE             AZ   PUBLIC

            ROUTE 66 FROM GOLDEN SHORES TO I-40 WAS REPORTED CLOSED
            AND BEING CLEARED FROM DEBRIS. THE EVENT TIME IS AN
            ESTIMATE.

0745 PM     TSTM WND GST     2 SE YUCCA FLAT (NTS SR 36.94N 116.04W
07/06/2014  M60.00 MPH       NYE                NV   MESONET

            DECON UNDERGROUND MESONET SITE MEASURED A 60 MPH GUST
            FROM A THUNDERSTORM.

0815 PM     TSTM WND GST     3 SSW MERCURY           36.62N 116.02W
07/06/2014  M60.00 MPH       NYE                NV   MESONET

0815 PM     TSTM WND GST     MERCURY (NTS A23)       36.66N 116.00W
07/06/2014  M59.00 MPH       NYE                NV   MESONET

0832 PM     TSTM WND GST     DESERT ROCK AIRPORT     36.62N 116.03W
07/06/2014  M58.00 MPH       NYE                NV   ASOS

            DESERT ROCK ASOS REPORTED A PEAK GUST OF 58 MPH.

1000 PM     DUST STORM       PAHRUMP                 36.21N 115.99W
07/06/2014                   NYE                NV   PUBLIC

            NEAR ZERO VISIBILITY REPORTED IN AND AROUND PAHRUMP FROM
            BLOWING DUST.

1100 PM     TSTM WND GST     AREA 27 (NTS A27)       36.77N 116.11W
07/06/2014  M62.00 MPH       NYE                NV   MESONET

            SUSTAINED WINDS OF 49 MPH WITH A PEAK GUST OF 62 FROM THE
            NORTH WERE MEASURED AT THE AREA 27 MESONET SITE FROM A
            THUNDERSTORM.

1100 PM     HEAVY RAIN       4 NNE GREEN VALLEY      36.11N 115.06W
07/06/2014  E0.30 INCH       CLARK              NV   PUBLIC

            ABOUT 4 INCHES OF WATER COVERED BOULDER HIGHWAY NEAR
            NELLIS BOULEVARD.

&&

STACHELSKI
Local storm report, Jul 7, 11:39 AM PDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1139 AM PDT MON JUL 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      5 S BIG BEND RAWS       35.04N 114.68W
07/06/2014                   CLARK              NV   FIRE DEPT/RESCUE

            FIRE DEPARTMENT REPORTS PARTS OF NEEDELS HIGHWAY WASHED
            OUT JUST NORTH OF NV BORDER.BOULDERS ON ROADWAY. TIME OF
            REPORT ESTIMATED FROM RADAR.

&&

TLERICOS

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 9:27 PM PDTAreal Flood AdvisoryVEFClark2 hr
Jul 6, 10:59 PM PDTAreal Flood AdvisoryVEFClark2 hr
Jul 7, 12:14 PM PDTAreal Flood AdvisoryVEFClark3 hr
Jul 7, 12:38 PM PDTFlash Flood WarningVEFClark4 hr

Nearby

Flash Flood Warnings in Nevada, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.